The quadratic Zeeman effect in caesium: departures from hydrogenic behaviour. / O'Mahony, P F; Taylor, K T.

In: Journal of Physics B: Atomic, Molecular and Optical Physics, Vol. 19, No. 3, 1986, p. L65.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)L65
JournalJournal of Physics B: Atomic, Molecular and Optical Physics
Volume19
Issue number3
Publication statusPublished - 1986
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53344